U.S. doctors online nowAsk doctors free
Romania
A female asked:

after 7weeks of lexapro10mg and 17 days of 20 mg i am not ok.i have pains all over especially in my legs, back pain,eye pains.what should i do?

1 doctor answer1 doctor weighed in
Dr. Howard Shapiro
Specializes in Internal Medicine
See psychologist: see your mental health professional. If the Lexapro (escitalopram) is not effective, then another medicine may be needed. Your joint pains may represent fibromyalgia. That responds to medicines, but won't go away without adequate treatment of depression or anxiety.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 26, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.